# SDR UPS06848218

- Difficulty date: September 19, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- Aircraft time: 73,134 hours, 48,951 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 97558061
- Condition: Corroded
- Location: Fs1250-1290 L21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 UPPER CUSP FROM STA 1260 TO 1290 EXFOLIATED CORROSION ON UPPER CUSP AND CRACKED LT SIDE.  REMOVED DAMAGED CUSP AT STA 1260-1290 IAW SRM 51-3-0 AND SRM 51-1-8.  REPAIRED DAMAGED CUSP AT STA 1250-1290 IAW SAA EA NR 008-5300-01-A0455 REV B, UPS RAA NR DC8-53-20592-B, FAA FORM 8100-9, BOEING SRID 1-231694214, AND SRM 53-2-5 FIG 1F TR# 53-180.
